U.S. doctors online nowAsk doctors free
Mount Laurel, NJ
A 28-year-old female asked:

I just got sinus surgery 3 days ago. i have've taken perscribed meds. i have bad vertigo and i am assuming it has to do w/ inner ear. is this normal?

1 doctor answer2 doctors weighed in
Dr. David Jakubowicz
ENT and Head and Neck Surgery 22 years experience
Headache?: Probably not. Vertigo can be related to either the anesthetic agent, nasal packing, or even migraine or worse case but unlikely a cerebrospinal fluid leak. There are multiple potential causes and more information is required to narrow down the options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.